question-icon

What causes delayed menstruation and vaginal discharge post intake of Deviry?

default
Posted on Thu, 28 Jul 2016
Question: hello doctor i am a female 26 not married ... am having irregular periods. Visited doctor a month back ,she has prescribed to take deviry 10mg tablets for 5 days -2 tablets daily. Then i got periods in 3 days..Also my doctor prescribed me Myo-safe (Myo-inositol L-methy 20Folate 20Calcium VitaminD3 )Tablet for one month. Again i missed next month period , visited doctor. she asked to continue with 10mg tablets for 5 days. Followed the same, still i havent get my periods (10 days).
I have been diagnosed with Polytheistic Ovaries,completed full blood test. Everything is normal including thyroid (all) ,pro lactic level. Its been 10 days i took deviry. How long i need to wait? I m experiencing mild vaginal discharge once in a day . Is there any relation between both?
doctor
Answered by Dr. Aarti Abraham (10 minutes later)
Brief Answer:
As below

Detailed Answer:
Hello
Thanks for trusting us with your health concern.
Are you sexually active ?
Looking forward to hearing from you.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (30 minutes later)
No.. not at all. Im experiencing discharge from earlier days..
doctor
Answered by Dr. Aarti Abraham (4 hours later)
Brief Answer:
As below

Detailed Answer:
Mild vaginal discharge is common just before you get your period, do not worry about it.
Normally, after completing deviry, you should get your period within 5 days of stopping the medication.
Please consult your doctor and go for an ultrasound scan to know the thickness of the lining of the uterus.
Higher dosage or repeat dosage of hormones maybe needed to induce a period.
What is your height and weight ?
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (5 minutes later)
Height-160cm
weight-44.8kg,
BMI-17.5
I have taken 10mg of deviry. Discharge im getting regularly during urination. I have attached my recent scan report . Kindly please check.
doctor
Answered by Dr. Aarti Abraham (17 hours later)
Brief Answer:
As below

Detailed Answer:
When was this scan done ?
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6007 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delayed menstruation and vaginal discharge post intake of Deviry?

Brief Answer: As below Detailed Answer: Hello Thanks for trusting us with your health concern. Are you sexually active ? Looking forward to hearing from you. Take care.